Jump to content
ACN Latitudes Forums
Sign in to follow this  
evemac

Just curious if anyone else has experience with taking TS child off Ri

Recommended Posts

Hi All,

 

My son had been on 1 mg of Risperidone 2 times a day; our new neurologist agreed that to take him off this drug was a good idea as its potential side effects were concerning. Well, he's been totally drug free for 5 days which I love, but the tics have definitely increased dramatically...I'd say about 30 percent. And of course, we are getting ready to fly tomorrow and that tends to be one of the worse environments for him. He is also taking a good dose of Vitamin C, Calcium, a blend of amino acids, zinc, a multivitamin and a vitamin B cream. Part of me wonders if I'm overdoing the supplements, but that's what was recommended by an MD who did a blood analysis to see what minerals were "missing".

 

Any suggestions? I am also seeing an increase in his frustration level which is concerning, too. I really wanted us to be able to get off the drugs, but he is really struggling and so am I!

Thanks for any help!

Eve

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  



×